# SDR HALA0600629

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,424 hours, 14,946 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tee Fitting
- Part number: MD21905D10
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RUDDER RETURN CENTER SYSTEM HYDRAULIC LINE LEAKING AT TEE FITTING LT SIDE CROWN AREA SECT 48.  FOUND CRACKED TEE FITTING AT P/N TUBE 272T4800-338 END.  REMOVED AND REPLACED MS21905D10 TEE PER AMM 20-10-09-404-007, LEAK CHECKED AND SERVICED CTR HYD SYSTEM TO DISPATCH REQUIREMENT.
